Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Kakimizu complexes of Seifert fibered spaces

Jennifer Schultens

Algebraic & Geometric Topology 18 (2018) 2897–2918
Bibliography
1 R Baer, Isotopie von Kurven auf orientierbaren, geschlossenen Flächen und ihr Zusammenhang mit der topologischen Deformation der Flächen, J. Reine Angew. Math. 159 (1928) 101 MR1581156
2 J E Banks, On links with locally infinite Kakimizu complexes, Algebr. Geom. Topol. 11 (2011) 1445 MR2821430
3 J E Banks, The Kakimizu complex of a connected sum of links, Trans. Amer. Math. Soc. 365 (2013) 6017 MR3091274
4 G Burde, H Zieschang, Eine Kennzeichnung der Torusknoten, Math. Ann. 167 (1966) 169 MR0210113
5 J R Eisner, Knots with infinitely many minimal spanning surfaces, Trans. Amer. Math. Soc. 229 (1977) 329 MR0440528
6 D B A Epstein, Curves on 2–manifolds and isotopies, Acta Math. 115 (1966) 83 MR0214087
7 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
8 C M Gordon, W Heil, Cyclic normal subgroups of fundamental groups of 3–manifolds, Topology 14 (1975) 305 MR0400232
9 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
10 J Hempel, 3–manifolds, 86, Princeton Univ. Press (1976) MR0415619
11 J Hempel, W Jaco, Fundamental groups of 3–manifolds which are extensions, Ann. of Math. 95 (1972) 86 MR0287550
12 W Jaco, Lectures on three-manifold topology, 43, Amer. Math. Soc. (1980) MR565450
13 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, 220, Amer. Math. Soc. (1979) MR539411
14 J Johnson, R Pelayo, R Wilson, The coarse geometry of the Kakimizu complex, Algebr. Geom. Topol. 14 (2014) 2549 MR3276840
15 B Martelli, An introduction to geometric topology, CreateSpace (2016)
16 P Przytycki, J Schultens, Contractibility of the Kakimizu complex and symmetric Seifert surfaces, Trans. Amer. Math. Soc. 364 (2012) 1489 MR2869183
17 M Sakuma, K J Shackleton, On the distance between two Seifert surfaces of a knot, Osaka J. Math. 46 (2009) 203 MR2531146
18 J Schultens, Kakimizu complexes of surfaces and 3–manifolds, Topology Proc. 50 (2017) 111 MR3553162
19 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
20 H Seifert, Topologie Dreidimensionaler Gefaserter Räume, Acta Math. 60 (1933) 147 MR1555366
21 H Seifert, W Threlfall, Seifert and Threlfall : a textbook of topology, 89, Academic (1980) MR575168
22 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) 99 MR823443
23 J L Tollefson, Involutions of Seifert fiber spaces, Pacific J. Math. 74 (1978) 519 MR0645400
24 F Waldhausen, Gruppen mit Zentrum und 3–dimensionale Mannigfaltigkeiten, Topology 6 (1967) 505 MR0236930